# SDR AALA202404010840

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 9,565 hours, 3,545 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  AFT LEFT LAVATORY DOOR WILL NOT OPEN. APPEARS SOMETHING BLOCKING DOOR FROM INSIDE. ADJUSTED AFT LAVATORY DOOR.
